Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from vitiligo, weakness. What is the treatment?

sir i am suffering from vitiligo from 2006 and also one problem that is weakness after defecation , sir both problems were start at the same time, when i take chyawanprash at morning i doesn t feel weak after defecation but the vitiligo goes on increaseing but as i stops taking chyawanprash and start any treatment for vitiligo , it shows colour on white patches , sir i want any combined treatment for both problem. please give me advice .
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Vitiligo is a chronic depigmentory disease. You avoid vitamin C containing product and food. You take Tab neosoralen 25 mg daily morning,Apply Whitecare lotion thrice day and expose to sun for 10 min. after application at 12 noon.. And take tab dulcolax 10 mg daily at night for constipation. ..till you get good result. OK
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor